# SDR CALA9701287

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 45L CORRODED ON HORIZONTAL FLANGE AT STA 565.  THE CORRODED SECTION OF LONGERON WAS REMOVED, LONGERON, FILLER, AND SPLICE ANGLES WERE FABRICATED AND INSTALLED IAW ECRA 5300-01177.
